Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 74, Issue 6(450)  


Another view of the maximum principle for infinite-horizon optimal control problems in economics
S. M. Aseev, V. M. Veliov
3
Cubillages of cyclic zonotopes
V. I. Danilov, A. V. Karzanov, G. A. Koshevoy
55
Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line
D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova
119

Brief Communications
Variational principle for multidimensional conservation laws and pressureless media
A. I. Aptekarev, Yu. G. Rykov
159
An explicit local combinatorial formula for the first Pontryagin class
A. A. Gaifullin, D. A. Gorodkov
161
On a local holomorphic version of the fundamental theorem of projective geometry
N. G. Kruzhilin
163
Moments of the numbers of particles in a heavy-tailed branching random walk
A. I. Rytova, E. B. Yarovaya
165
Recovery of sparse integer vectors from linear measurements
K. S. Ryutin
167
Pogorelov's problem on isometric transformations of a cylindrical surface
M. I. Shtogrin
169

Mathematical Events
On the 100th anniversary of the birth of Aleksei Vasil'evich Pogorelov
A. A. Borisenko, A. Yu. Vesnin, N. M. Ivochkina
171
Mikhail Ivanovich Shtogrin (on his 80th birthday)
V. A. Alexandrov, L. D. Beklemishev, V. M. Buchstaber, A. Yu. Vesnin, A. A. Gaifullin, N. P. Dolbilin, N. Yu. Erokhovets, M. D. Kovalev, V. S. Makarov, S. P. Novikov, D. O. Orlov, A. N. Parshin, I. Kh. Sabitov, D. V. Treschev, O. K. Sheinman, E. V. Shchepin
194
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021